skip to content
Chaos in the Stormer Problem
ClosePreview this item
Checking...

Chaos in the Stormer Problem

Author: R Dilao; R Alves-Pires
Edition/Format: Article Article : English
Publication:PROGRESS IN NONLINEAR DIFFERENTIAL EQUATIONS AND THEIR APPLICATIONS, 75, (2008): 175-194
Database:British Library Serials
Rating:

(not yet rated) 0 with reviews - Be the first.

 

&AllPage.SpinnerRetrieving;

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Article
All Authors / Contributors: R Dilao; R Alves-Pires
ISSN:1421-1750
BL Shelfmark:6870.460000
Language Note: English
Unique Identifier: 225210556
Awards:

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.